Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Irritation in arms, hands become cold, sunburns, muscle weakness, dizziness. Blood tests are normal. What could it be?

Hi there, 2-3 months ago I was laying in bed, my arm filled with pins and needles and there was tight pain around upper arm.

For a month if felt as though the circulation was being cut off somewhere in my arm because my hands would both feel like they aren't getting enough blood. I can't wear tight sleeves because it increases this feeling. Hands periodically become cold. There were patches of skin which felt sunburned, the tingles faded into pain in various places on my arm. Now the pain is not so prominent but muscle weakness in my arms is developing.. I feel dizzy all the time (some times worse than others) and my neck has been aching. (Which reminds me, there was a time when I experienced extreme heat between my shoulder blades which went up into my neck and at the base of my skull.. This went away after a few hours)

Any thoughts on what this might be? I am 28 female. Recently had shingles in October. Have done a massive amount of blood tests which all seem 'normal' ...
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, it appears to be due to the cervical spondylosis. causing pressure on the nerves. The symptoms suggest the pressure symptoms. i advise you to consult an orthopedic surgeon for diagnosis and treatment. You may need to have an M.R.I. of the neck, for confirmation. Thank you.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor